Vol. 2 No. 3 (2015): Journal of Kufa for Mathematics and Computer

Published: 2015-05-30
  • Spline Semiparametric Regression Models

    Ameera Jaber Mohaisen, Ammar Muslim Abdulhussein
    1-10
    Abstract View: 49 , PDF Download: 43
    DOI: https://doi.org/10.31642/JoKMC/2018/020301
  • BIFURCATION DIAGRAM FOR NONLINEAR SYSTEM OF ALGEBRAIC EQUATIONS WITH PARAMETERS

    Murtada J. Mohammed, Safaa A. Hammed
    11-26
    Abstract View: 54 , PDF Download: 34
    DOI: https://doi.org/10.31642/JoKMC/2018/020302
  • Contra T * - Continuous Functions

    Hadi J. Mustafa, Hiyam H. Kadhem, Heyam K. Hassan
    40-50
    Abstract View: 67 , PDF Download: 26
    DOI: https://doi.org/10.31642/JoKMC/2018/020304
  • Bifurcation Solutions of a System of Nonlinear Differential Equations

    Ibrahim A. Shanan, Mudhir A. Abdul Hussain
    61-67
    Abstract View: 39 , PDF Download: 29
    DOI: https://doi.org/10.31642/JoKMC/2018/020306
  • A New Algorithm For Solving Transportation Problem With Network Connected Sources

    Kadhim B. S. Aljanabi, Anwar Nsaif Jasim
    85-92
    Abstract View: 86 , PDF Download: 46
    DOI: https://doi.org/10.31642/JoKMC/2018/020308
  • Improved Three-term Conjugate Gradient Algorithm For Training Neural Network

    Abbas H. Taqi
    93-100
    Abstract View: 60 , PDF Download: 38
    DOI: https://doi.org/10.31642/JoKMC/2018/020309
  • Pre-Open Sets In Minimal Bitopological Spaces

    Ameer Mohammad-Husain Hassan
    27-43
    Abstract View: 51 , PDF Download: 31
    DOI: https://doi.org/10.31642/JoKMC/2018/020303
  • Takagi-Sugeno-Kang(zero-order) model for diagnosis hepatitis disease

    Raidah S. Salim
    73-84
    Abstract View: 53 , PDF Download: 28
    DOI: https://doi.org/10.31642/JoKMC/2018/020307
  • On a New Class of Meromorphic Univalent Function Associated with Dziok_Srivastava Operator

    Mohammed Maad Mahdi, Waggas Galib Atshan, Abdul Jalil M. Khalaf
    56-63
    Abstract View: 65 , PDF Download: 31
    DOI: https://doi.org/10.31642/JoKMC/2018/020305